
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
The nonconcavity of money-metric utility: A new formulation and proof
M. Ali Khan, Edward E. Schlee
Economics Letters (2017) Vol. 154, pp. 10-12
Closed Access | Times Cited: 5
M. Ali Khan, Edward E. Schlee
Economics Letters (2017) Vol. 154, pp. 10-12
Closed Access | Times Cited: 5
Showing 5 citing articles:
MONEY METRICS IN APPLIED WELFARE ANALYSIS: A SADDLEPOINT REHABILITATION
Edward E. Schlee, M. Ali Khan
International Economic Review (2021) Vol. 63, Iss. 1, pp. 189-210
Closed Access | Times Cited: 8
Edward E. Schlee, M. Ali Khan
International Economic Review (2021) Vol. 63, Iss. 1, pp. 189-210
Closed Access | Times Cited: 8
On the Finding of an Equilibrium: Düpp e–Weintraub and the Problem of Scientific Credit
M. Ali Khan
Journal of Economic Literature (2021) Vol. 59, Iss. 2, pp. 590-633
Closed Access | Times Cited: 5
M. Ali Khan
Journal of Economic Literature (2021) Vol. 59, Iss. 2, pp. 590-633
Closed Access | Times Cited: 5
On the Curvature Properties of “Long” Social Welfare Functions
Piera Mazzoleni, Elisa Pagani, Federico Perali
Mathematics (2023) Vol. 11, Iss. 7, pp. 1674-1674
Open Access | Times Cited: 1
Piera Mazzoleni, Elisa Pagani, Federico Perali
Mathematics (2023) Vol. 11, Iss. 7, pp. 1674-1674
Open Access | Times Cited: 1
Money-metrics in local welfare analysis: Pareto improvements and equity considerations
Edward E. Schlee, M. Ali Khan
Journal of Economic Theory (2023) Vol. 213, pp. 105717-105717
Closed Access | Times Cited: 1
Edward E. Schlee, M. Ali Khan
Journal of Economic Theory (2023) Vol. 213, pp. 105717-105717
Closed Access | Times Cited: 1